# SDR AALA202204265687

- Difficulty date: April 26, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A300*
- Aircraft serial: 3924
- Aircraft time: 43,805 hours, 15,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR ASSIST BOTTLE LOW. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00
